# SDR AALA201712199002

- Difficulty date: November 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067200000
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231BF BETWEEN FRAMES 23 TO 24,  Y-254 TO 254.  REPLACED THE FLOOR PANEL 231BF IAW SRM 53-12-00-300-006, FIGURE 20106, AND IRM 9701 REVISION G.
